# SDR CA011114014

- Difficulty date: October 11, 2001
- Submitted: December 12, 2001
- Operation: General aviation
- Make and model: Cessna 150M
- Aircraft time: 10,984 hours
- Engine: Cont O200A
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 045111432
- Condition: Cracked
- Location: Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A 50 HOUR INSPECTION THE ENGINE MOUNT WAS FOUND CRACKED. THE SUPPORT WAS REPLACED.
